# SDR SWAA2025111936767

- Difficulty date: November 17, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 56,538 hours, 34,470 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11C WILL NOT STAY UP.   SECURED SEAT 11C IN UPRIGHT POSITION-OK TO CONTINUE PER MEL 25-6-02 SP 1B ATH 293483.   INSPECTED SEAT RECLINE RESTRICTION FOR EMERGENCY EXIT SEAT 11C IAW AMM 25-22-00. SEAT DOES NOT RECLINE AS REQUIRED.
